# SDR FDEA201208223106

- Difficulty date: August 22, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 70,919 hours, 15,766 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Cracked
- Location: Bs 1501-1511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 1501 TO 1511 X=-75.25, FOUND CRACKED.  REPAIR CARRIED OUT AND INSTALLED AS PER AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
